Please help

Hi,my mom is a pt of stage 3 breast cancer.she is now on weekly chemotherapy with placitaxel.she has completed 9 cycle and has 3 cycles ahead.from last 2 cycle she has a worse dry cough.she also had fever which is flactuating in nature and being treated with antibiotics.but now the fever appeard again.she has a picc line.what should we do? There is no pain,redness, swelling around picc line.what is the cause of her fever and cough? Her cbc,urine r/e and c/s, blood c/s all reports are normal.plz help.

1 Reply

oldestnewest
  • Hi Ronyp, it must be a difficult time, we understand.

    The cause of fever is difficult for me to pin point, without assessing a detail, I will not be able to guide. The right person to show you a proper direction is your Oncologist. Please discuss in detail with him / her.

    As for fever, there are times when there could be minor lung infection giving rise to fever and cough just like your mother has; most tend to settle down with antibiotics. Also, sometimes, there could be PICC or Port related infection. It may not be necessary that there has to be redness and such around PICC site. The infection may be within catheter and when anything is given through it, the patient gets a typical shivering and then a fever.

    So you don't worry, I am sure it will settle down soon once your Oncologist assesses the issue. And also, your mom is towards the end of her chemo cycles, so she will be all fine soon.

You may also like...